# SDR USAA2010121493050

- Difficulty date: November 24, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6545819U45
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED GUSSET IN NLG WHEEL WELL CEILING AT BS 259.  REPLACED GUSSET IN NLG WHEEL WELL CEILING AT BS 259 IAW BOEING DRAWING 65-45819.
